# SDR EVCA201912130001

- Difficulty date: December 13, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N314AE
- Make and model: Bell 206L-4
- Aircraft serial: 52222
- Aircraft time: 7,431 hours, 19,415 cycles
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040014107
- Part serial: 52008
- Condition: Corroded
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR MAST FOUND TO HAVE CORROSION INTERNALLY DURING 12 MONTH INSPECTION. REMOVED MAIN ROTOR MAST AND REPLACED WITH SERVICEABLE.
